# SDR QXEA2010032400190

- Difficulty date: March 20, 2010
- Submitted: March 24, 2010
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 21,639 hours, 22,533 cycles
- Engine: Pwc PW150A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link Assy
- Part number: 468453
- Condition: Worn
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT AND RT MAIN GEAR CYCLED.  ACCOMPLISHED ALT GEAR EXTENSION.  ALTITUDE WAS 11,500 AND SPEED WAS 280 KNOTS. LANDING UNEVENTFUL. R & R MLG LT SIDE AFT DOOR LINK ASSY IAW AMM TASKS 32-31-31-000-801 AND 32-31-31-400-801. OPS CHECK OF MLG DOORS AND EXTENSION/RETRACTION OF MLG GEARS CHECKED GOOD. COMPLIED WITH INSP AFTER OPERATION OF MORE THAN MAXIMUM GEAR OPERATION SPEED. IAW AMM TASK 05-50-31-210-801. EXTENSION AND RETRACTON OF MLG(S) CHECKED GOOD AND NO DEFECTS NOTED. RETURNED TO SERVICE.
